Bulletin of the American Mathematical Society

On discrete Borel spaces and projective sets

B. V. Rao

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 75, Number 3 (1969), 614-617.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183530570

Mathematical Reviews number (MathSciNet)
MR0242684

Zentralblatt MATH identifier
0175.00704

Citation

Rao, B. V. On discrete Borel spaces and projective sets. Bull. Amer. Math. Soc. 75 (1969), no. 3, 614--617. http://projecteuclid.org/euclid.bams/1183530570.


Export citation

References

  • 1. E. Szpilrajn, The characteristic function of a sequence of sets and some of its applications, Fund. Math. 31 (1938), 222.
  • 2. B. V. Rao, Remarks on analytic sets. Fund. Math. (to appear).
  • 3. W. Sierpinski, General topology, Univ. of Toronto Press, Ontario, 1952, p. 250.
  • 4. W. Sierpinski, Cardinal and ordinal numbers, PWN, Warsaw, 1958, p. 376.
  • 5. S. M. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16 (1930), 140.
  • 6. S. M. Ulam, Problèmes No. 74, Fund. Math. 30 (1938), 365.
  • 7. S. M. Ulam, A collection of mathematical problems, Interscience, New York, 1960, p. 9.